Intervalles d'interpolation pour des classes d'équations différentielles du second ordre

Interpolations intervals for some classes of second order differential equations

Authors

  • Dumitru Ripeanu "Tiberiu Popoviciu", Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 148

Abstract

Not available.

Downloads

Download data is not yet available.

References

Ripeanu, Dumitru, Sur les racines des solutions de l'équation y′′+p₁(x)y′+p₂(x)y=0. (French) Mathematica (Cluj) 19(42) (1977), no. 1, 95-111 (1978), MR0506919.

Downloads

Published

1985-02-01

How to Cite

Ripeanu, D. (1985). Intervalles d’interpolation pour des classes d’équations différentielles du second ordre: Interpolations intervals for some classes of second order differential equations. Anal. Numér. Théor. Approx., 14(1), 59–81. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1985-vol14-no1-art4

Issue

Section

Articles